# SDR SWAA2024072515883

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N8533S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63577
- Aircraft time: 23,561 hours, 11,889 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT EMERGENCY FLASHLIGHT FLASHING RED<[01] R AND R FWD EMERGENCY FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD
